# SDR P5CA9800535

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FILTER MOUNT BRACKED CRACKED, 2 EA.  REPLACED PER SRM 51-40-03.
